MAUDE Adverse Event Report: MEDTRONIC IRELAND ATTAIN CLARITY; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND ATTAIN CLARITY; CATHETER, PERCUTANEOUS
Model Number 6225
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure, the contrast became trapped in the balloon catheter during a venogram.The contrast was unable to be removed and the balloon catheter had to be removed from the body to get the contrast out.The delivery catheter was replaced.No patient complications have been reported as a result of this event.

Brand Name
ATTAIN CLARITY
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6925418
Report Number9612164-2017-01417
Device Sequence Number661779
Product Code DQY
UDI-Device Identifier00643169530102
UDI-Public00643169530102
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K121219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/25/2019
Device Model Number6225
Device Catalogue Number6225
Device Lot Number0008642805
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2017
Initial Report FDA Received Date10/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR